# SDR DALA14025800665

- Difficulty date: April 11, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 75,609 hours, 34,559 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT RUDDER T/E TIP.   REMOVED RUDDER UPPER CAP AND NEW STATIC BASES REINSTALLED IAW AMM 23-61.  REINSTALLED RUDDER TIP IAW CMM 55-40-51 477810.  COMPLIED WITH PERMENANT REPAIR IAW ERA 524934-14, REV 0.
